Advertisement

Communications in Mathematical Physics

, Volume 222, Issue 3, pp 569–609 | Cite as

Asymptotically Flat Initial Data¶with Prescribed Regularity at Infinity

  • Sergio Dain
  • Helmut Friedrich

Abstract:

We prove the existence of a large class of asymptotically flat initial data with non-vanishing mass and angular momentum for which the metric and the extrinsic curvature have asymptotic expansions at space-like infinity in terms of powers of a radial coordinate.

Keywords

Angular Momentum Initial Data Asymptotic Expansion Large Class Radial Coordinate 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Sergio Dain
    • 1
  • Helmut Friedrich
    • 1
  1. 1.Max-Planck-Institut für Gravitationsphysik, Am Mühlenberg 1, 14476 Golm, Germany.¶E-mail: dain@aei-potsdam.mpg.deDE

Personalised recommendations